Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2005, Volume 45, Number 11, Pages 2052–2060 (Mi zvmmf572)  

This article is cited in 1 scientific paper (total in 1 paper)

On an inverse electrodynamic problem

V. V. Dyakin, V. Ya. Raevskii

Institute of Metal Physics, Ural Division, Russia Academy of Sciences, ul. S. Kovalevskoi 18, Yekaterinburg, 620219, Russia

Abstract: The inverse electrodynamic problem of determining the electric conductivity of a metal sample from a measured resulting outside field and a given applied field is considered. It is shown that the corresponding operator equation is not uniquely solvable in the general case of magnetic and nonmagnetic metals. In the latter case, the additive class of nonuniqueness is described exactly; i.e., the kernel of the integro-differential operator is found.

Key words: inverse electrodynamic problem, kernel of integro-differential operator.

Full text: PDF file (1247 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2005, 45:11, 1973–1981

Bibliographic databases:
UDC: 519.6:537.812
Received: 17.10.2002
Revised: 25.10.2004

Citation: V. V. Dyakin, V. Ya. Raevskii, “On an inverse electrodynamic problem”, Zh. Vychisl. Mat. Mat. Fiz., 45:11 (2005), 2052–2060; Comput. Math. Math. Phys., 45:11 (2005), 1973–1981

Citation in format AMSBIB
\Bibitem{DyaRae05}
\by V.~V.~Dyakin, V.~Ya.~Raevskii
\paper On an inverse electrodynamic problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2005
\vol 45
\issue 11
\pages 2052--2060
\mathnet{http://mi.mathnet.ru/zvmmf572}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2203228}
\zmath{https://zbmath.org/?q=an:1109.35378}
\transl
\jour Comput. Math. Math. Phys.
\yr 2005
\vol 45
\issue 11
\pages 1973--1981


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf572
  • http://mi.mathnet.ru/eng/zvmmf/v45/i11/p2052

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Reutov Yu.Ya., Pudov V.I., Volkov A.V., “Determining the distance to a ferromagnetic object with unknown magnetic characteristics”, Russian Journal of Nondestructive Testing, 47:9 (2011), 603–610  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:380
    Full text:134
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021